Search the Community
Showing results for tags 'recovery from antispychotics'.
Found 2 results
Introduction topic: ☼-mranxious-3-months-off-effexor-xr-6-years-on Heyyyyyy 😊 I am alive !!!!!! Out there living a life that I am proud of and comfortable with. Pheww I am one of the blessed ones to have breached the other side and lived to talk about and YOU WILL TOO !! That was one hell of a ride. One that is FAR FAR FAR in the rearview mirror 🙃 If you have read my story, you will know that I went through literally the most traumatic event in my life and that was "Effexor Withdrawal". From start to finish I was unsure I would make it through this time, but here I am and let me tell you "Its a process". This will not happen overnight...BUT if you make the right moves, eat healthy and take your vitamins, time will heal, only time BUT everything you do in the mean time will make the difference in the end. Here is what I did : -Increased Omega 3:6:9 daily -Lots of purified water -Maximize sleep if you can and set a goof environment to be able to sleep(No sleeping drugs) -eliminated processed foods and to a whole food plant based lifestyle(THE BIGGEST GAME CHANGER for me and healer I believe* -Cut out all toxic people -light walks/bikes/swims daily(Key word "light". -meditation- daily(Prayer as well daily) -Church -daily mantras "I will heal" "I will get better" "I am getting better" -Reading books, occupying my time -Multivitamin and mineral support tablet I went from being a very anxious person once off Effexor for months and months of withdrawal , to now years later, a fully functional human being again 😎 I fully believe that in order to fully heal, you need to be fully off any pharmatheuticals (Per doctors orders of course, my disclosure) ughh 😋 Oh yes and find a good doctor that will listen to you and meet your needs "YOUR NEEDS". I have found a wonderful doctor and he is all about my plant life and healing and he is all about me living my best life drug free. Whatever you are going through right now, just know it gets so much better. It can takes months to years to recover. Realize this is your journey and a special one. Myself personally believes that god has transformed my old life into my new life and I can't be ever more thankful and grateful. One hell of a adventure but "hey" I love who I am more now and have grown exponentially since this ordeal. I have days where I cry happy tears over the smallest things, butterfly on a flower, old person smiling, to the breeze blowing off the lake , to the food on my plate. I never appreciated it before Effexor and I took it for granted, now it just happens and i love it 😊 I guess it all depends how you look at it, but when things get grim and they will, come back here, read my story and just know you are all in good hands😊 The effort you put out now in the throws of this awful withdrawal, will eventually become the reward you see in your future !!!!! YOU ARE GOING TO RECOVER MY FRIENDS, ALL OF YOU !!!! STAY CALM AND SOLDIER ON, stay safe and always consult your doctor before making any moves and if they don't listen to you : FIND A NEW ONE !!!! But always stay in close touch with them please 😎 This website has been a game changer and so are all the admins* Beautiful hard working volunteers 🧡💛💚💜💖 *Taper, taper, taper your mediction , this is most important, don't rush a taper just because you start feeling good. It will catch up to you, stay the course 😎 or possibly suffer grave setbacks * *Feel free to message me* MR. A
Greetings community I hope this is the right place for an introduction ( was told to do this) Thank you for this wonderful platform, and for committed members and help. Who is Alleyandra? That is the name of the wooden staff that I bear and which I love. I am a 30 yr old male from Johannesburg, South Africa. I have been struggling for years with acute anhedonia ( no emotions) due to antipsychotics that I was taking for a diagnosis of schizophrenia. I know all about the hell that these drugs can cause. I have decided to taper off them. I am a very creative person that writes, plays guitar, draws and philosophizes. It is only now that these things are coming back ( extremely gradually). I seek the life that I once had. I know that it will be a long journey of at least a few months but I am a man of much patience. What happened? When I was in Cape Town in 2011 I started meditating under a tree. One day a flash of light appeared in my head and I became enlightened. It was exhilarating, beautiful and scary. Unfortunately I was away from family and had few friends, so did not seek the company of people to make sense of it and in solitude this developed into a psychosis. I was brought back to JHB to my family and placed in hospital under a heavy dose of medication. My brain just could not make sense of what was happening and I experienced extreme torture ( not an overstatement), including akasthesia, sleep deprivation and various nervous conditions. It felt like my mind had been eaten up, chewed up and spat out. I slowly regained 'normalcy', but had no emotion, no interest, no motivation and no life. In despair many months later I returned to the fantasies in my head and stopped taking the medication. I suffered a relapse. This occurred once or twice more. Since 2014 I have not had a relapse and started tapering off the medication some months back. And now? A semblance of a life is returning. I am no longer suffering that much and brighter days are ahead. My symptoms of the psychosis were very atypical. That is I never experienced voices per se, or hallucinations, but constructed an elaborate fantasy world in my head which i became lost in. All these years have given me perspective as to what happened in my head, and I believe I understand what happened, to the degree that I firmly believe that I no longer need the medication. Medicine, doctors??: My (state) doctor doesn't believe a word of this. I am already proving her wrong. I was forced to taper by myself with ok results for now, and am proving her wrong as the days go by. Current dose: 62 mg colzapine (antipsychotic) 300mg epilim (mood stabalizer) 40mg fluanxol -DISCONTINUED 11 NOV 2016 150mg vanlor- antidepressant Future: I would like my life back, its trickling in, but I need support. I'm seeing my doctor 26 january, and will need to persuade her to cooperate with me. Conclusion: I might sound negative, but I am in fact quite positive. I am taking control of my life, and refuse to live a life as an empty shell of a person. So that is the introduction. Much more can follow, but I didn't want this to be too long. Glad to answer any questions!! Thank you